English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/42769
Title: S duality and dyonic p-brane solutions in type II string theory
Authors: Bergshoeff, Eric A.; Ortín Miguel, Tomás
Issue Date: Jun-1996
Publisher: American Physical Society
Citation: Physical Review D 53(12): 7206-7212 (1996)
Abstract: We show how a solitonic ‘‘magnetically’’ charged p-brane solution of a given supergravity theory, with the magnetic charge carried by an antisymmetric tensor gauge field, can be generalized to a dyonic solution. We discuss the cases of ten-dimensional and eleven-dimensional supergravity in more detail and a new dyonic five-brane solution in ten dimensions is given. Unlike the purely electrically or magnetically charged five-brane solution the dyonic five-brane contains nonzero Ramond-Ramond fields and is, therefore, an intrinsically type II solution. The solution preserves half of the type II spacetime supersymmetries. It is obtained by applying a solution-generating SL(2,R)×SL(2,R) S duality transformation to the purely magnetically charged five-brane solution. One of the SL(2,R) duality transformations is basically an extension to the type II case of the six-dimensional Z2 string-string duality. We also present an action underlying the type IIB supergravity theory.
Description: 7 páginas.-- El Pdf del artículo es la versión pre-print: arXiv:hep-th/9508091v2
Publisher version (URL): http://dx.doi.org/10.1103/PhysRevD.53.7206
URI: http://hdl.handle.net/10261/42769
DOI: 10.1103/PhysRevD.53.7206
ISSN: 0556-2821
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
9508091v2.pdf200,53 kBAdobe PDFThumbnail
Show full item record

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.